MAUDE Adverse Event Report: ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. SUTRLASSO SD SFT,45°RT CRV,R; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number SUTRLASSO SD SFT,45°RT CRV,R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the tip broke off and the fragment was not returned.No relevant features could be measured.No further abnormalities observed.The cause of the event is undetermined, however a likely cause is prying/leveraging the device during use.
 
Event or Problem Description
On 9/2/2021 it was reported by an arthrex employee via sems that an ar-5068-45r sutrlasso sd sft,45°rt crv,r broke off at the tip.This was discovered during a rcr on (b)(6) 2021.Surgeon was able to complete case by using a device from another manufacturer.No patient affected as the broken piece was retrieve from the patient.

Brand Name
SUTRLASSO SD SFT,45°RT CRV,R
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12953782
Report Number1220246-2021-04059
Device Sequence Number4390163
Product Code LXH
UDI-Device Identifier00888867035621
UDI-Public00888867035621
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTRLASSO SD SFT,45°RT CRV,R
Device Catalogue NumberAR-5068-45R
Device Lot Number0071942
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown